# SDR 96ZZZM288

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 340-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RL STATION 1060 TO 1140 HAS LEVEL 2 CORROSION ALONG TOP OF FLANGE AND TRACK.  REMOVED AND FABRICATED NEW SEAT TRACK AND INSTALLED PER SRM 51-10-4, 53-10-5 AND 51-30-02.  (M)
